# SDR AALA2019040879009

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 35,495 hours, 13,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND THE EMERGENCY LIGHT ON SEAT 1AB INOPERATIVE. FOUND LOOSE WIRE CONNECTION, REINSTALLED WIRE. OPS CHECK GOOD.
